# SDR 08FDEA01604

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796001220000
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP HAS A DENT LOCATED 62 INCHES FROM THE OUTBD END AND 26 INCHES FROM THE T/E THAT HAVE BEEN FOUND TO BE OUT OF LIMITS ON N/R N00417.   FABRICATED DOUBLER IAW SRM 57-50-00. LOCATED & DRILLED IAW SRM 57-50-00. ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.   INSTALLED IAW SRM 57-50-00. PAINTED & SEALED IAW SRM 51-23-10.
